• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Meds & anger issues

S

SpiceTree

New member
Joined
Mar 17, 2019
Messages
2
Location
London
#1
Hello there, just looking for advice on meds as nothing seems to be working for me.
I’ve been depressed since I was 17 but could always cope, distract myself or snap out of it. Last year Jan 2018 I finally gave in & saw the dr, was put on Mirtazapine but that meant I couldn’t sleep. Setraline was next and I had similar issues in regards to sleep, restless legs & an inner frustration. Prozac (fluoxetine) was next and that made me very angry so I stopped that!
I was already on amitriptyline for pain so I asked the dr for that. Was put on a higher dose & now I’m on 200mg, I was sleeping great but the depression was still there. Initially when the dose was increased I felt much better but as time goes by my sleeping issues reoccur & so does the depression.
Dr then tries me on Trazodine 50mg as they think I have anxiety and lowers my amitriptyline dose, took it & had issues sleeping, woke up so spaced out & angry I put a hole in a door. Hit it with my hand!
So I obviously didn’t take that again.

I put myself back on 200mg of amitriptyline and I’m low as anything, some days are ok but I have more dark days than good. I get so frustrated, annoyed & I find it hard to concentrate.
My house I don’t care about, I feel like getting rid of my pets, can’t be bothered with anything although I still do a lot! Everything bores me & I have absolutely no enjoyment in anything. I am in pain from physical issues as well, joint problems so that don’t help.
I’m single, live alone, have no friends that I would burden with my issues, small family. I work from home so I can go days without seeing people which I know doesn’t help.

Just wondering if anyone else has had the inner rage from various antidepressants and if so what did you do?

It’s been going on so long now and I just want to feel better & I obviously don’t want to flip out one day & do something stupid to myself, another door or heaven forbid someone else. It’s scary that I get so angry cause of these meds, lashing out and hitting things isn’t good especially when I’m never violent normally.

Cheers for reading & any advice is greatly appreciated.

 
P

Pigsyjug

Well-known member
Joined
Sep 22, 2018
Messages
75
#2
Yup...following a mental health crisis in Feb I have a working diagnosis and am navigating this new world slowly and steadily.
Just come down from an amazing and confusing manic episode which I think was triggered by my antidepressant....so my psychiatrist has stopped my martizipine, Promethazine and upped my quetiapine but the rages inside.

Its awful....I hate the sight of my pets, husband and children some days. Im really confrontational and was awful to my neighbour (screamed at her for blocking my driveway) and am absolutely consumed with hatred and ill feeling.

For me music seems to be a great distraction. It is scary and hurtful though and I hate myself afterwards but feel like a passenger when its happening.

Sorry I can't be of help but I can understand how you feel there my friend.
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
8,371
Location
England
#3
Hi,
I have chronic pain from joint probs, I understand.
I was very angry I think from the pain, I also became pyschotic so was started on anti-psychotics. My anger has gone now.
Hope you feel better soon.
You can pm me if you need to talk to.
Take care
 
P

pollypocket88

Member
Joined
Jan 21, 2019
Messages
9
Location
england
#4
Hey every one I have Ptsd , Ocd and Anxiety Im on Beta Blockers and sertaline 200 mg. I have little dog hes my world the only thing I live for and who keeps me going . I have no friends and Im not close to my family . I only developed these mental illness since being in a very abusive relationship years ago I was a very out going person now days I find it hard to even pop to the local shop I work from home thank god , my anxiety can be horrible at times so bad infact. I keep my self to my self I do have a boyfriend I duno how he puts up with my constant panic attacks , nightmares and the fact I can be so rude and panicked alot at times . I personally feel he deserves better than me .

I do get rude and stressed but I dont think its from the tablets I think its because I hate that Im this way and now I suffer with mental illness . I hate the fact that these tablets make me feel like a zombie but if I dont take them Ill be alot worst with out them .
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
199
Location
Eastern Europe
#5
The first month on paroxetine has made me very aggressive, especially when driving. I cursed and shouted a few times at other drivers and once I was very close in getting out of the car and start kicking somebody else's car. In my thoughts I was angry because my son is passing through tough times and I felt like I needed to unload on somebody else. Almost 2 months later I am way better now and I guess it has something to do with being able to sleep better, I'm no longer tired during the day.
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
199
Location
Eastern Europe
#6
I do get rude and stressed but I dont think its from the tablets I think its because I hate that Im this way and now I suffer with mental illness . I hate the fact that these tablets make me feel like a zombie but if I dont take them Ill be alot worst with out them .
I think the objective would be to get the best combination and/or dosage of meds that doesn't give you the zombie effect and of course keeps on you track. I've passed through such a thing with my son for the first month of his psychotic episode and now he is very energetic, but calm.
 

Similar threads